| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Erythema (1840); Fluid Discharge (2686); Swelling/ Edema (4577)
| Date of Event |
05/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported on may 18, during a routine iv infusion, the patient reported swelling in their arm and exudate at the puncture site.Upon removal of the catheter, a rupture was discovered 5 cm from the tip.The catheter was subsequently reinserted to meet the patient¿s treatment needs.Delay in the patient¿s follow-up chemotherapy on that day.Catheter secured with sirocco fixation.Catheter was removed smoothly without complication.A new catheter placed.No other intervention needed.